Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities

Da Prato G, Röckner M (2012)
Rendiconti Lincei - Matematica E Applicazioni 23(4): 361-376.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Da Prato, Giuseppe; Röckner, MichaelUniBi
Abstract / Bemerkung
The aim of this paper is to study existence and uniqueness for Fokker-Planck equations for operators being generators of time-inhomogeneous Markovian transition probabilities.
Stichworte
differential stochastic equations; Fokker-Planck equations; Markovian transition probabilities
Erscheinungsjahr
2012
Zeitschriftentitel
Rendiconti Lincei - Matematica E Applicazioni
Band
23
Ausgabe
4
Seite(n)
361-376
ISSN
1120-6330
Page URI
https://pub.uni-bielefeld.de/record/2560367

Zitieren

Da Prato G, Röckner M. Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities. Rendiconti Lincei - Matematica E Applicazioni. 2012;23(4):361-376.
Da Prato, G., & Röckner, M. (2012). Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities. Rendiconti Lincei - Matematica E Applicazioni, 23(4), 361-376. doi:10.4171/RLM/633
Da Prato, G., and Röckner, M. (2012). Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities. Rendiconti Lincei - Matematica E Applicazioni 23, 361-376.
Da Prato, G., & Röckner, M., 2012. Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities. Rendiconti Lincei - Matematica E Applicazioni, 23(4), p 361-376.
G. Da Prato and M. Röckner, “Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities”, Rendiconti Lincei - Matematica E Applicazioni, vol. 23, 2012, pp. 361-376.
Da Prato, G., Röckner, M.: Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities. Rendiconti Lincei - Matematica E Applicazioni. 23, 361-376 (2012).
Da Prato, Giuseppe, and Röckner, Michael. “Well posedness of Fokker-Planck equations for generators of time-inhomogeneous Markovian transition probabilities”. Rendiconti Lincei - Matematica E Applicazioni 23.4 (2012): 361-376.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar